# SDR GAIA02075OP

- Difficulty date: July 24, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 705 - DFW-FWA - AFTER TAKEOFF, THE FLIGHT CREW NOTICE THE NR 1 ENGINE FIRE LIGHT WAS ON INTERMITTENTLY.  THE AIRCRAFT RETURNED TO DFW AND AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED THAT THE NR 1 ENGINE FIRE LOOP GROUNDING ON A MOUNTING BRACKET.  THE FIRE LOOP WAS REPOSITIONED.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
